MENTOR TEXAS MENTOR MEMORYSHAPE¿ LM+ 570CC; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Back to Search Results |
| Model Number |
3341507 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
| Date of Event |
06/01/2021
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that a (b)(6) caucasian female who underwent breast reconstruction revision with a mentor memoryshape, 570cc silicone breast implant experienced right-sided capsular contracture (unknown grade), implant rupture, and unexplained systemic symptoms postoperatively, including sensations, headaches, and lethargic.The patient reported that on her right side she was lifting something and felt a pull on her right implant.It's much smaller and it's like water is running, pain and pulling from the sternum to the right armpit.The patient indicated that she has headaches and feels lethargic, and it's been getting progressively worse.At the time of this report, mentor has received no information regarding explantation or an expected explantation date.This report relates to the left prosthesis.
Additional Manufacturer Narrative
At the time of this report, mentor has received no information regarding explantation or an expected explantation date.It is unknown at this time if the device will be made available for return.As a result, no product failure analysis can be conducted, and no determination of possible contributing factors can be made.As such, the investigation will be closed.If the complaint device is received in the future, the investigation will be reopened and conducted as appropriate.A manufacturing record evaluation (mre) was performed, and no anomalies were found related to this complaint.In addition, the mre verifies that the device was manufactured in accordance with documented specification and procedures.Reason for device explant and/or reoperation: na.(b)(4).Manufacturer¿s reference number: (b)(4).